MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 40375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2021 as no information was provided.Device evaluation by mfr: unit returned with its original pouch batch and overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn provided by the customer.The wire returned with and it is possible to observe the wire bent at distal section; and the spring tip is damaged (stretched and unraveled).Under microscope was observed that the spring tip is damaged (stretched and unraveled) and spring was broken at very tip.
 
Event or Problem Description
Reportable based on device analysis completed on 27-apr-2021.It was reported that no information was available regarding the event.However, returned device analysis revealed spring tip was broken.

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11843355
Report Number2134265-2021-05636
Device Sequence Number19747987
Product Code DQX
UDI-Device Identifier08714729486886
UDI-Public08714729486886
Combination Product (Y/N)N
PMA/510(K) Number
K945379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2023
Device Model Number40375
Device Catalogue Number40375
Device Lot Number0025579448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1